MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in (b)(4).As the defective unit was not available for inspection and the units from the archives of samples were used in previous tests, it was not possible to determine the root cause of the claimed defect.The defect reported was not detected, therefore the batch is correct.
 
Event or Problem Description
Patient was scheduled on (b)(6) 2018 at 15.10 (approximation) for 5fu takedown.Patient called and stated that her infusor was finished at 08.30.At 10.10, a nurse arrived and inspected the infusor.As per nurse observation, the infusor was indeed complete.Based on the difference of the scheduled time and patient's called, the chemo infusion finished for about 6 ½ hours earlier than the expected time.In addition, patient stated that "this happens all the time, i'm not new to this device and it's always early".

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7536200
Report Number9611707-2018-00003
Device Sequence Number11187051
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2019
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number172177L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1